MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 4; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 4; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-06-100
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Compass case (b)(4) report: it was reported that a removal of a loose cemented femoral component and a subsequent conversion of a hemi hip arthroplasty to a total hip were done the loosening interface was at cement to implant.Doi: (b)(6) 2016.Dor: (b)(6) 2021.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SUMMIT BASIC CEMENTED SZ 4
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12432221
Report Number1818910-2021-19354
Device Sequence Number14279979
Product Code JDI
UDI-Device Identifier10603295059776
UDI-Public10603295059776
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K023453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-06-100
Device Catalogue Number157006100
Device Lot NumberD15082078
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer09/28/2021
09/23/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date09/28/2021
10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEMENTRALIZER 11.0; MODULAR CATHCART BALL 43MM OD; SUMMIT BASIC CEMENTED SZ 4; TAPERED SPACER ARTICUL/EZE +0; UNKNOWN CEMENT MANUFACTURER; CEMENTRALIZER 11.0; MODULAR CATHCART BALL 43MM OD; SUMMIT BASIC CEMENTED SZ 4; TAPERED SPACER ARTICUL/EZE +0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight44